# SDR ASOA201000686

- Difficulty date: May 4, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- Engine: Ge CF343B1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS & F/O FLASHLIGHTS DIM.  REPLACED BOTH FLASHLIGHT BATTERIES IAW 200 AMM 25-61-00. (CLOSED)
